# SDR C2XA02CL174

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 2665
- Condition: Cracked
- Location: Cockpit
- Part time: 1,737 hours, 1,664 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3237 THE CREW REPORTED THE CAPTAINS WINDSHIELD SHATTERED DURING CLIMBOUT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CAPTAINS WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD.
